# SDR SWAA2023050131113

- Difficulty date: April 25, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 57,486 hours, 34,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT ROW EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT LOCATION M1669 PER AMM 33-51-06
